An ergodic theorem in harmonic analysis

C. R. Math. Rep. Acad. Sci. Canada Vol. 3 (4) 1981, pp. 203–208
(Received: 1981-06-03 )

J.-M. Belley

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): An ergodic theorem in harmonic analysis

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.